# SDR YENA201710220864

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 40,869 hours, 14,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69 & 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE MAIN CABIN  SHEAR PLATE BETWEEN FRAMES 69 & 70.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-17.  REMOVED THE SHEAR PLATE IAW SRM 51-42-11, RECEIVED, LOCATED, DRILLED, DEBURRED AND INSTALLED A NEW SHEAR PLATE IAW SRM 51-42-11, AND DWG D53471123.
